| Catalog Number |
08469890160 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The field service representative performed water pump and gear pump adjustments, vertical adjustments of the detection unit, verified probe adjustments, performed a liquid flow clean, and performed primes.He performed checks and tests with acceptable results.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen 5 results for 2 patient samples on a cobas e 801 analytical unit.Patient 1: the initial result was 25 ng/l, and the repeated result was 9.91 ng/l.Patient 2: the initial result was 13 ng/l, and the repeated result was 31 ng/l.The repeated results were obtained on another module and were believed to be correct.The samples were repeated due to "abnormally high" results.
Additional Manufacturer Narrative
The alarm trace showed many "sample short", "clot detection", and "sample foam detection" alarms.The qc was acceptable.A general product problem was excluded.The investigation did not identify a product problem.